# SDR SWAA2021071281455

- Difficulty date: June 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE CLIP ON THE FORWARD SIDE OF BS 500C FRAME IS CRACKED LBL 25 WL 156 ; / [01] REMOVED FCB BAFFLE CLIP ON FWD SIDE OF BS500C FRAME; LBL 25; WL 156. PER SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW FCB BAFFLE CLIP FWD SIDE OF FRAME BS500C; LBL25. PER DWG 143A7505 AND SRM 51-40-05-0G-0. OK TO INSTALL.; [03] COMPLETED MEASUREMENT FIELD; [04] VERIFIED LOCATED AND DRILLED NEW FCB BAFFLE CLIP FWD SIDE OF FRAME BS500C; LBL25. PER DWG 143A7505 AND SRM 51-40-05-0G-0. OK TO INSTALL.; [05] INSTALLED NEW FCB BAFFLE CLIP FWD SIDE OF FRAME BS500C; LBL 25; WL 156. PER DWG 143A7505 AND SRM 51-40-02-0G-0; [06] VERIFIED INSTALLED NEW FCB BAFFLE CLIP FWD SIDE OF FRAME BS500C; LBL 25; WL 156. PER DWG 143A7505 AND SRM 51-40-02-0G-0; [07] COMPLETED
